# SDR SROM200400051

- Difficulty date: April 8, 2004
- Submitted: April 8, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654688259
- Condition: Dented
- Location: Fuselage
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION DENT IN SKIN STA 1147.5, 8.5 INCHES ABOVE S5.  A=2 INCHES  Y=.056  A/Y=35.7, BUT DUE TO PROXIMITY OF CUTOUT FOR HORIZONTAL FITTING IT IS BEYOND LIMITS IAW SRM 53-30-1, FIG 1 NOTE K AND DETAIL 111.  COMPLIED WITH HFEC.  NO DEFECTS NOTED, COMPLIED WITH IAW ASA EA 5330-01757 AND AAR EA 10285.
